| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the drive support cap was loose.Customer reported the their insulin pump had motor error alarm.Customer did not receive motor position encoder alarm.Customer stated the insulin pump was not exposed to a high magnetic field.Customer was able to complete rewind the insulin pump.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test.However, device alarmed a33 during basic occlusion test due to loose or protruded drive support disk noted.Unable to perform prime or 33 test, occlusion test and excessive no delivery test or verify motor error due to a33 alarms.